# SDR ASOA201101658

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 27,026 hours, 23,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R811719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, RBL 27 FLOOR SUPPORT ANGLE CRACKED.  REMOVED CRACKED FLOOR SUPPORT ANGLE AND INSTALLED NEW ANGLE IAW REO 601R-53-41-059.
